MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL
Model Number M0061903320
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Pain (1994)
Date of Event 11/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a tria ureteral stents was used during a stent placement procedure in the right ureter under cystoscopy, performed on (b)(6) 2021 as part of the (b)(6) clinical study.The stent placement procedure for stone management was performed including laser lithotripsy (with or without extraction).The subject was pre-stented on (b)(6) 2021 to the left ureter which was removed on (b)(6) 2021 in the operating room.On (b)(6) 2021, the right side stent was successfully implanted to the patient.The patient was prescribed with acetaminophen, antibiotic, phenazopyridine, narcotic analgesics and nsaids at discharge.No issues were noted with the devices.According to the complainant, on (b)(6) 2021, the right side stent was removed successfully as per initial plan.Stent was not difficult to remove and oral pain medication was not required.On (b)(6) post procedure, sever pain was experienced by the patient and was given oxycodone/acetaminophen.The event was considered to be resolved as of on (b)(6) 2021.In the physician's assessment, the relationship between the procedure and the event is possibly related, there is no relationship between the adverse event and the bsc guidewire, the stent implant procedure, and the stent removal procedure, a 'casual' relationship between the adverse event.
 
Additional Manufacturer Narrative
Clinical study: (b)(6).(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a tria ureteral stents was used during a stent placement procedure in the right ureter under cystoscopy, performed on (b)(6) 2021 as part of the (b)(6) double-j registry clinical study.The stent placement procedure for stone management was performed including laser lithotripsy (with or without extraction).The subject was pre-stented on (b)(6) 2021 to the left ureter which was removed on (b)(6) 2021 in the operating room.On (b)(6) 2021, the right side stent was successfully implanted to the patient.The patient was prescribed with acetaminophen, antibiotic, phenazopyridine, narcotic analgesics and nsaids at discharge.No issues were noted with the devices.According to the complainant, on (b)(6) 2021, the right side stent was removed successfully as per initial plan.Stent was not difficult to remove and oral pain medication was not required.On (b)(6) 2021 post procedure, severe pain was experienced by the patient and was given oxycodone/acetaminophen.The event was considered to be resolved as of (b)(6) 2021.In the physician's assessment, the relationship between the procedure and the event is possibly related, there is no relationship between the adverse event and the bsc guidewire, the stent implant procedure, and the stent removal procedure, a 'casual' relationship between the adverse event.Additional information: it was reported that the stent was removed in an office procedure room via cysto/graspers.There was pain after stent explant.Fever is no longer part of the event.A new stent was not implanted.
 
Additional Manufacturer Narrative
Block g3: clinical study: (b)(6) double-j registry.Block h6: patient code e2330 captures the reportable event of pain.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.Block h11: additional information: a1: patient identifier.A4: weight.Updated b5.E1: initial reporter phone; initial reporter email.Correction to d5: operator of device; e2: health professional; e3: occupation.

Brand Name
TRIA SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13101427
Report Number3005099803-2021-08010
Device Sequence Number14599831
Product Code FAD
UDI-Device Identifier08714729959939
UDI-Public08714729959939
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/22/2024
Device Model NumberM0061903320
Device Catalogue Number1983-02
Device Lot Number0027196214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/03/2021
Supplement Date Received by Manufacturer01/03/2022
Initial Report FDA Received Date12/28/2021
Supplement Report FDA Received Date01/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight52 KG